# SDR QMLA2024071720087

- Difficulty date: July 17, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N135CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0706
- Aircraft time: 6,294 hours
- Engine: PW207B2
- Engine time: 6,972 hours
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Bypass Valve
- Part number: L792M2002102
- Condition: Inoperative
- Location: Engine Oil
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SCAN OF GAUGES AT PRE-TAKEOFF CHECK SHOWED ALL ENGINE PARAMETERS IN THE NORMAL RANGE. A FEW MILES FROM THE AIRPORT (ABOUT 9 MINUTES FROM LIFT) I NOTICED #2 ENGINE OIL TEMP HAD EXCEEDED THE LIMIT AND REACHED 145C. I SLOWED THE AIRCRAFT , BROUGHT ENGINE #2 TO IDLE, AND TURNED BACK TO OUR BASE. ENGINE OIL TEMP REDUCED TO NORMAL RANGE UNDER THIS FLIGHT CONDITION. WE NOTIFIED EL CENTRO APPROACH OF THE SITUATION WITH OUR ENGINE AND ALSO INFORMED AIR COMM. ON APPROACH I RETURNED ENGINE #2 TO FLIGHT CONDITION AND LANDED NORMALLY WITH BOTH ENGINES FULL POWER.  ONCE ON GROUND ATC WAS NOTIFIED LANDING ASSURED. NO EMERGENCY CREWS WERE DISPATCHED. I THEN CALLED MAINTENANCE, OCC, AND THE AOC.
